Alert archive / South Carolina / Freeze Warnings in 2016
Freeze Warning 4, NWS Columbia, SC
NWS Columbia, SC issued this freeze warning at Nov 20, 2016, 2:51 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Nov 21, 2016, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2016, 2:51 AM EST (07:51 UTC)
- In effect from
- Nov 21, 2016, 12:00 AM EST
- Expired
- Nov 21, 2016, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226 WWUS72 KCAE 200751 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 251 AM EST SUN NOV 20 2016 GAZ040-SCZ015-016-018-020-021-025-026-201700- /O.NEW.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ /O.EXT.KCAE.LW.Y.0017.000000T0000Z-161120T1000Z/ /O.CON.KCAE.FZ.W.0003.000000T0000Z-161120T1400Z/ LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...EDGEFIELD...JOHNSTON...SALUDA... RIDGE SPRING 251 AM EST SUN NOV 20 2016 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EARLY THIS MORNING. * TEMPERATURES...IN THE LOWER 30S EARLY THIS MORNING...AND IN THE UPPER 20S TO LOWER 30S LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...STRONG WINDS AND ROUGH CHOP WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND PERSONAL WATERCRAFT ON AREA LAKES. FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ GAZ063>065-077-SCZ022-027>031-035>038-041-201700- /O.NEW.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ /O.EXT.KCAE.LW.Y.0017.000000T0000Z-161120T1000Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE- AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS... HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...SEVEN OAKS... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...OAK GROVE... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 251 AM EST SUN NOV 20 2016 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. * WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EARLY THIS MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...STRONG WINDS AND ROUGH CHOP WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND PERSONAL WATERCRAFT ON AREA LAKES. FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
5 follow-up statements
478 WWUS72 KCAE 201027 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 527 AM EST SUN NOV 20 2016 GAZ040-SCZ015-016-018-020-021-025-026-201700- /O.EXP.KCAE.LW.Y.0017.000000T0000Z-161120T1000Z/ /O.CON.KCAE.FZ.W.0003.000000T0000Z-161120T1400Z/ /O.CON.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...EDGEFIELD...JOHNSTON...SALUDA... RIDGE SPRING 527 AM EST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING...AND AGAIN LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ GAZ063>065-077-SCZ022-027>031-035>038-041-201700- /O.EXP.KCAE.LW.Y.0017.000000T0000Z-161120T1000Z/ /O.CON.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE- AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS... HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...SEVEN OAKS... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...OAK GROVE... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 527 AM EST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...LAKE WIND ADVISORY HAS EXPIRED... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ JAQ
692 WWUS72 KCAE 201404 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 904 AM EST SUN NOV 20 2016 GAZ040-SCZ015-016-018-020-021-025-026-210000- /O.EXP.KCAE.FZ.W.0003.000000T0000Z-161120T1400Z/ /O.CON.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...EDGEFIELD...JOHNSTON...SALUDA... RIDGE SPRING 904 AM EST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAZ063>065-077-SCZ022-027>031-035>038-041-210000- /O.CON.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE- AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS... HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...SEVEN OAKS... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...OAK GROVE... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 904 AM EST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S LATE TONIGHT INTO MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
636 WWUS72 KCAE 202020 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 320 PM EST SUN NOV 20 2016 ...FREEZE WARNING... .A PRESSURE RIDGE EXTENDING FROM ONTARIO SOUTHWARD THROUGH THE LOWER MISSISSIPPI RIVER VALLEY WILL BRING THE COLDEST NIGHT OF THE SEASON SO FAR TO CENTRAL SOUTH CAROLINA AND THE CSRA OF GEORGIA TONIGHT. SIMILAR LOW TEMPERATURES WILL OCCUR MONDAY NIGHT. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 211400- /O.CON.KCAE.FZ.W.0004.161121T0500Z-161121T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...CAMDEN...LUGOFF...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 320 PM EST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL SENSITIVE VEGETATION. && $$
362 WWUS72 KCAE 210715 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 215 AM EST MON NOV 21 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 211345- /O.CON.KCAE.FZ.W.0004.000000T0000Z-161121T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...CAMDEN...LUGOFF...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 215 AM EST MON NOV 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S. * IMPACTS...FREEZING TEMPERATURES COULD KILL UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL SENSITIVE VEGETATION. && $$
145 WWUS72 KCAE 211342 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 842 AM EST MON NOV 21 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 211445- /O.EXP.KCAE.FZ.W.0004.000000T0000Z-161121T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...CAMDEN...LUGOFF...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 842 AM EST MON NOV 21 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES WILL CONTINUE RISE ABOVE FREEZING. THEREFORE, THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM EST THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Nov 20, 12:44 AM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Nov 20, 12:44 AM EST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
1244 AM EST Sun Nov 20 2016
.SYNOPSIS...
A cold front has moved through the forecast area. The pressure
ridge behind the front in the Great Plains tonight will extend
through the forecast area Tuesday and move off the coast
Wednesday. The cold air mass over the area early in the week will
begin to moderate Wednesday. Smoke from wildfires in the southern
Appalachians could possibly affect the region.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Strong cold air advection will keep winds elevated through much
of tonight especially with increased mixing associated with the
relatively warm lakes. As a result, the lake wind advisory will
remain in effect overnight. Smoke from the southern Appalachian
wildfires could spread into the area in the northwest winds.
However,the stronger wind field should allow most of the smoke to
mix out and do not anticipate any significant visibility
restrictions.
The model consensus supports low temperatures in the lower to mid
30s across most of the area. It appears that freezing temperatures
could occur late tonight in west and northwest sections. A freeze
warning has been posted. It is also possible for some freezing
temperatures to occur farther south and east in low-lying and/or
well sheltered locations, but because of lower confidence this
area was not included in the Freeze Warning. Frost is not expected
to be an issue given the very dry air mass and wind.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
A mid/upper level northwest flow will continue across the area
with a closed low pressure area over New England and ridge
building across the central/southern Plains. At the surface...high
pressure across the Plains/Ms Valley will continue to build
southeast into the region by Sunday night/Monday morning. This
will produce below normal temperatures across the region for
Sunday afternoon as temperatures will only rise into the
middle/upper 50s. This is about a 15 to 20 degree drop from
temperatures today. By Sunday night/Monday morning...expect
excellent radiational cooling conditions. Model time sections show
clear skies and winds near calm across the cwa. A widespread
freeze is possible outside of urban heat islands and near area
lakes. A Freeze Warning will likely be needed. Guidance has been
consistent with afternoon highs Sunday in the 55 to 60 degree
range and overnight lows in the upper 20s/lower 30s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Mid/upper level ridging will continue to build eastward Monday
into Tuesday. Dry surface high pressure will build into the region
late Monday through early Wednesday. This will allow for another
seasonably cold night across the cwa Monday night/Tuesday morning.
Temperatures could once again be in the upper 20s/lower 30s across
much of the area.
Expect a gradual moderation in temperatures from Tuesday into
Thursday. Models indicate a fast moving front with limited
moisture will move across the area. The Canadian/ECMWF/MAV all
indicate only a slight/low chance for much needed measurable rainfall
with the front. Behind the front...dry high pressure of Pacific
origin will build into the region through Saturday. Expect fair
weather and temperatures much closer to normal for the period.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR conditions expected, as dry air continues to filter into the
region behind a cold front. NW winds could bring smoke from
Southern Appalachian wildfires down into our FA and reduce
visibility. However, a review of visible satellie imagery from
Saturday afternoon indicated minimal smoke from most of the
wildfires, perhaps due to suppression efforts. No regional
observations indicating reduced VSBYs in smoke at this time.
Confidence remains low on extent of any smoke and impact on our
VSBYs, but will continue to monitor satellite and observations and
include such restrictions in the TAFs if/when confidence
warrants.
EXTENDED AVIATION OUTLOOK...Reduced visibilities in smoke may
affect our FA through Monday.
&&
.FIRE WEATHER...
Continued FIRE DANGER THROUGH SUNDAY AFTERNOON. Minimum relative
humidity will be 15 to 25 percent Sunday. There will be diminished
wind Sunday compared to what occurred Saturday, but still expect
gusts 15 to 20 mph Sunday. These winds are just below red flag
criteria, but have issued a special weather statement noting the
enhanced fire danger. Additionally, the South Carolina Forestry
Commission burn ban remains in place until further notice for the
entire state.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 4 AM EST early this morning for
GAZ040-063>065-077.
Freeze Warning until 9 AM EST this morning for GAZ040.
SC...Lake Wind Advisory until 4 AM EST early this morning for
SCZ015-016-018-020>022-025>031-035>038-041.
Freeze Warning until 9 AM EST this morning for SCZ015-016-018-
020-021-025-026.
&&Hazardous weather outlook, Nov 19, 6:08 PM EST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 608 PM EST SAT NOV 19 2016 GAZ040-SCZ015-016-018-020-021-025-026-202315- LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- EDGEFIELD-SALUDA- 608 PM EST SAT NOV 19 2016 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD. FREEZE WARNING. FREEZING TEMPERATURES LIKELY WILL OCCUR AGAIN SUNDAY NIGHT AND MONDAY NIGHT. LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS WILL CREATE AN ENHANCED RISK OF RAPID FIRE GROWTH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ063>065-077-SCZ022-027>031-035>038-041-202315- MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE- AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 608 PM EST SAT NOV 19 2016 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS WILL CREATE AN ENHANCED RISK OF RAPID FIRE GROWTH SUNDAY. FREEZING TEMPERATURES MAY OCCUR SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in South Carolina, 2016Freeze Warnings in Georgia, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.